# SDR SWIA2020032649373

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM BRACKET AT FS461, LBL27, INBOARD, IS CRACKED   (C-CHECK) RO 3/25/2020   REMOVED AND INSTALLED NEW FLOOR BEAM BRACKET AT FS.461 INBD OF LBL.27 REF  CRJ 200 SRM AND BOMBARDIER DWG.  SEE CONTINUATION CARD FOR DETAILS
